# SDR DALA2021111106944

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 92,239 hours, 41,744 cycles
- Engine: Pwa PW2037
- Engine time: 89,786 hours, 36,936 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0669 -ATO- DURING TAKEOFF ROLL EXPERIENCED BIRD STRIKE AND ABORTED AT APPROX. 120 KNOTS. / CORRECTIVE ACTION: REPLACED NBR 2 ENGINE AND INLET COWL REF AMDS WC. ALL CHECKS GOOD.
